# SDR VTZA97023

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056294
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6532 - ORD-IAD - ABORTED TAKEOFF DUE TO LEFT RED BETA LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED BETA PRESSURE SWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
